# SDR DALA1126709858

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA Y1104, BETWEEN LONG 28R AND LONG 30 SKIN WITH DENT.  COLD FORMED SKIN BACK TO ORIGINAL CONTOUR IAW SRM 53-04 FIG 38, HFEC SURFACE INSP PER NDTSPM 06-10-01.001, NO CRACKS, FABBED INTERNAL REPAIR DOUBLER 2EA FROM 2024-T3 0.032" IAW SRM 53-33-0 PG 13 FIG 3 & 53-04, TREATED AND PRIMED IAW SRM 51-10-3 PG 31 PER 14 & PG 40 PAR 21, INSTALLED REPAIR DOUBLER IAW SRM 53-04 FIG 38 PAGE 218Z.
